Alert archive / Texas / Severe Thunderstorm Warnings in 2002

Severe Thunderstorm Warning 258, NWS Fort Worth, TX

December 30, 2002Bell County, Milam County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Dec 30, 2002, 6:34 PM CST for Bell County, Milam County, Texas. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 30, 2002, 6:34 PM CST (00:34 UTC)
Expired
Dec 30, 2002, 7:00 PM CST
In force
26 min
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

Counties Bell County, TX, Milam County, TX

What was reported inside it

TimeReportWhereRemark
Dec 30, 6:50 PM CSTHail 1San Gabriel, TX

NCEI Storm Data entries that began inside the alert's area while it was in force. Before 2003 the local storm report archive is thin, so this is the record of what happened rather than what was phoned in.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 30, 1:30 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.6 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2002-12-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2002-12-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -266 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
952 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-266 m²/s²
0-3 km storm-relative helicity
-272 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

360 
WUUS54 KFWD 310034
SVRFTW
TXC027-331-310100-

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
634 PM CST MON DEC 30 2002

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEAST BELL COUNTY IN NORTH CENTRAL TEXAS
  MILAM COUNTY IN SOUTH CENTRAL TEXAS

* UNTIL 700 PM CST

* AT 634 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
  SEVERE THUNDERSTORM 18 MILES SOUTHWEST OF ROGERS...MOVING NORTHEAST
  AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ROGERS AROUND 655 PM CST
  CAMERON AROUND 700 PM CST

HAIL TO THE SIZE OF QUARTERS IS LIKELY. FOR YOUR PROTECTION MOVE TO A
STURDY SHELTER UNTIL THE STORM PASSES.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR
RELAY TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT WORTH.

LAT...LON 3078 9755 3058 9735 3082 9691 3107 9717

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 30, 5:41 PM CST, 53 minutes earlier.

Area forecast discussion, Dec 30, 5:41 PM CST, 53 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR FLOOD WATCH CANELLATION.
NATIONAL WEATHER SERVICE FORT WORTH TX
541 PM CST MON DEC 30 2002

IT HAS BEEN BUSY HERE TODAY. BUT AFTER HAVING A CHANCE TO FURTHER
EVALUATE THE HEAVY RAIN THREAT I HAVE DECIDED TO LIMIT FLOOD WATCH TO
THE EXTREME EASTERN AND SOUTHEASTERN ZONES THROUGH LATE EVENING.  THE
REMAINDER OF THE WATCH IS BEING CANCELED.  ALTHOUGH SOME WRAP AROUND
MAY OCCUR PER DISCUSSION BELOW...ADDITIONAL FLASH FLOODING IS NOT
ANTICIPATED CENTRAL ZONES.

...AVIATION DISCUSSION...
COMPLICATED AVIATION FORECAST IN STORE THIS EVENING. CURRENT
REFLECTIVITY DATA FROM KFWS SUGGESTS THAT THREAT OF TSRA MAY BE OVER
FOR DFW AREA AIRPORTS...AND ENDING WITHIN THE NEXT HOUR FOR WACO.
HOWEVER...SHORT TERM MESOETA/RUC40 GUIDANCE INDICATES THAT SOME
LIGHT RAIN MAY SPREAD BACK INTO NORTH TEXAS...ASSOCIATED WITH
PASSAGE OF UPPER VORT MAX. AM NOT COMPLETELY CONVINCED OF THIS
YET...SO WILL LEAVE TSRA IN TEMPO GROUP AT WACO FOR NEXT HOUR...AND
LEAVE OTHER SITES DRY FOR NOW. CEILINGS WILL CONTINUE TO IMPROVE
FROM WEST TO EAST...AND WILL ADJUST ACCORDINGLY. IN TERMS OF SURFACE
WINDS...NORTH/NORTHWEST LOW-LEVEL FLOW WILL INCREASE TO 20-30 KNOT
RANGE OVERNIGHT...WITH HIGH SPEEDS LIKELY PERSISTING UNTIL LATE
TUESDAY AFTERNOON.

65/DD

.LONG TERM DISCUSSION 311 PM CST MON DEC 30 2002...

COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT WITH INCREASING NORTH
TO NORTHWEST WINDS IN THE 20 TO 30 MPH RANGE.  WINDS OF THIS
MAGNITUDE ARE ALREADY OCCURRING OVER THE TEXAS PANHANDLE INTO
WESTERN OKLAHOMA AND KANSAS.  THE WIND SHOULD SUBSIDE EARLY TUESDAY.
A WIND ADVISORY HAS BEEN ISSUED FOR THIS EVENING UNTIL 6 AM CST
TUESDAY.

NEW MODEL GUIDANCE IN REMARKABLE AGREEMENT WITH UPPER LOW MOVING
SOUTHEAST INTO SOUTHERN TEXAS THROUGH THE EARLY MORNING HOURS
TUESDAY. ASSOCIATED SURFACE LOW AND DRY LINE WILL CONTINUE TO MOVE
SOUTHEAST AND KEEP NORTH TEXAS IN THE MOIST AIR BEING CIRCULATED
AROUND THE EASTERN/NORTHERN PERIPHERY OF SURFACE LOW.  ETA AND NGM
DEVELOP ADDITIONAL QPF OVERNIGHT WITH MAIN VORT LOBE AND WRAP
AROUND. HOWEVER... ADDITIONAL FLASH FLOODING PROBLEMS OUTSIDE OF
WATCH AREA ARE NOT ANTICIPATED.

BEYOND TUESDAY THINGS QUIET DOWN SIGNIFICANTLY.  EXPECT CLEAR TO
PARTLY CLOUDY SKIES FOR THE REMAINDER OF THE WEEK WITH A GRADUAL
WARMING TREND.

ROBBINS

DFW   43  54  33  61 / 100  20   0   0
ACT   46  54  35  63 / 100  20   0   0
PRX   46  52  30  59 / 100  40   0   0
DTO   42  54  33  60 / 100  20   0   0
TKI   44  53  32  60 / 100  20   0   0
DAL   44  54  34  61 / 100  20   0   0
TRL   46  53  33  61 / 100  20   0   0
CRS   46  54  33  62 / 100  20   0   0
TPL   46  55  35  63 / 100  20   0   0

.FWD...
FLOOD WATCH FOR THIS  EVENING FOR ZONES TXZ094>095...
TXZ105>107...TXZ121>123...TXZ135...TXZ146>148...TXZ 158.. .
TXZ160>162...TXZ174>175.

WIND ADVISORY FOR TONIGHT FOR ZONES TXZ091>095...TXZ100>107...
TXZ115>123...TXZ129>135...TXZ141>148...TXZ156>162...TXZ174>175.
Hazardous weather outlook, Dec 30, 3:35 PM CST, 2 hours 59 minutes before
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-302330-

HAZARDOUS WEATHER OUTLOOK...UPDATE #4 FOR DAY ONE
NATIONAL WEATHER SERVICE FORT WORTH TX
335 PM CST MON DEC 30 2002

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
ALTHOUGH SEVERE THUNDERSTORMS ARE STILL POSSIBLE OVER THE EASTERN
PORTIONS OF NORTH TEXAS THIS AFTERNOON...THE SEVERE THREAT IS
DIMINISHING WEST OF I-35.  ADDITIONAL NON-SEVERE THUNDERSTORMS ARE
POSSIBLE OVERNIGHT WHICH MAY PRODUCE HEAVY RAINFALL AND FLASH
FLOODING.  STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR
FURTHER DETAILS OR UPDATES ON THIS SITUATION.

OUTSIDE OF THUNDERSTORM AREAS...NORTH TO NORTHWEST WINDS WILL INCREASE
TO BETWEEN 20 AND 30 MPH OVERNIGHT AS A COLD FRONT MOVES INTO THE
AREA.  A WIND ADVISORY HAS BEEN ISSUED FOR TONIGHT UNTIL 6:00 AM CST
TUESDAY.  THE WIND IS EXPECTED TO SUBSIDE EARLY TUESDAY.

.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
SPOTTER ACTIVATION REMAINS POSSIBLE ACROSS NORTH TEXAS THIS AFTERNOON
AND EVENING...PARTICULARLY EAST OF I-35.

ROBBINS

In the hours before

Local storm report, Dec 30, 2:07 PM CST, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
307 PM CDT MON DEC 30 2002

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0202 PM    ITALY                     TX   TORNADO
12/30/02   ELLIS                          TORNADO ON THE GROUND
                                          WEST OF ITALY AND SOUTH
                                          OF MAYPEARL AT 1403 PM.
                                          REPORTED BY DPS  TROOPER.

0218 PM    3 W FORRESTON             TX   TORNADO
12/30/02   ELLIS                          FUNNEL CLOUDS REPORTED
                                          ON I-35 E AT MILE
                                          MARKER 392 WEST OF
                                          FORRESTON.  REPORTED BY
                                          DPS

0225 PM    6 W WAXAHACHIE            TX   TORNADO
12/30/02   ELLIS                          DPS TROOPER REPORTED
                                          FUNNEL CLOUD..

0226 PM    HILLSBORO                 TX   1 INCH HAIL
12/30/02   HILL                           HIGH WINDS ACCOMPANIED
                                          THE QUARTER SIZE HAIL.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0230 PM    PLANO                     TX   FLOOD
12/30/02   COLLIN                         WATER RESCUE CONDUCTED
                                          BY PLANO FD IN THE 1000
                                          BLOCK OF CUSTER RD.

0250 PM    DAWSON                    TX   60 MPH TSTM GUST
12/30/02   NAVARRO                        REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0253 PM    CRAWFORD                  TX   1 INCH HAIL
12/30/02   MCLENNAN                       REPORTED BY EMERGENCY
                                          MANAGEMENT.

0254 PM    FORRESTON                 TX   70+ MPH TSTM GUST
12/30/02   ELLIS                          STRAIGHTLINE WINDS .
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0259 PM    GATESVILLE                TX   .88 INCH HAIL
12/30/02   CORYELL                        HIGH WINDS ALSO
                                          ASSOCIATED WITH HAIL
                                          AND HEAVY RAIN. .
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0322 PM    3 W CORSICANA             TX   .75 INCH HAIL
12/30/02   NAVARRO                        REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL AT
                                          322 PM.
Local storm report, Dec 30, 3:26 PM CST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
307 PM CDT MON DEC 30 2002

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0202 PM    ITALY                     TX   TORNADO
12/30/02   ELLIS                          TORNADO ON THE GROUND
                                          WEST OF ITALY AND SOUTH
                                          OF MAYPEARL AT 1403 PM.
                                          REPORTED BY DPS  TROOPER.

0218 PM    3 W FORRESTON             TX   TORNADO
12/30/02   ELLIS                          FUNNEL CLOUDS REPORTED
                                          ON I-35 E AT MILE
                                          MARKER 392 WEST OF
                                          FORRESTON.  REPORTED BY
                                          DPS

0225 PM    6 W WAXAHACHIE            TX   TORNADO
12/30/02   ELLIS                          DPS TROOPER REPORTED
                                          FUNNEL CLOUD..

0226 PM    HILLSBORO                 TX   1 INCH HAIL
12/30/02   HILL                           HIGH WINDS ACCOMPANIED
                                          THE QUARTER SIZE HAIL.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0230 PM    PLANO                     TX   FLOOD
12/30/02   COLLIN                         WATER RESCUE CONDUCTED
                                          BY PLANO FD IN THE 1000
                                          BLOCK OF CUSTER RD.

0250 PM    DAWSON                    TX   60 MPH TSTM GUST
12/30/02   NAVARRO                        REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0253 PM    CRAWFORD                  TX   1 INCH HAIL
12/30/02   MCLENNAN                       REPORTED BY EMERGENCY
                                          MANAGEMENT.

0254 PM    FORRESTON                 TX   70+ MPH TSTM GUST
12/30/02   ELLIS                          STRAIGHTLINE WINDS .
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0259 PM    GATESVILLE                TX   .88 INCH HAIL
12/30/02   CORYELL                        HIGH WINDS ALSO
                                          ASSOCIATED WITH HAIL
                                          AND HEAVY RAIN. .
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0322 PM    3 W CORSICANA             TX   .75 INCH HAIL
12/30/02   NAVARRO                        REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL AT
                                          322 PM.
Special weather statement, Dec 30, 4:10 PM CST, 2 hours 24 minutes before
TXZ094>097-103>107-118>123-132>135-142>148-156>162-175-302300-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
410 PM CST MON DEC 30 2002

TORNADO WATCH #810 HAS BEEN CANCELLED AS OF 410 PM CST...FOR THE
FOLLOWING COUNTIES IN NORTH-CENTRAL TEXAS...

BOSQUE        COLLIN       CORYELL         DALLAS
DENTON        ELLIS        FANNIN          HAMILTON
HILL          JOHNSON      LAMPASAS        MILLS
ROCKWALL      SOMERVELL    TARRANT

TORNADO WATCH #810 REMAINS IN EFFECT FOR...LAMAR...DELTA...HUNT...
HOPKINS...RAINS...VAN ZANDT...KAUFMAN...HENDERSON...NAVARRO...
ANDERSON...FREESTONE...MCLENNAN...LIMESTONE...LEON...FALLS...ROBERTSO
N AND BELL COUNTIES UNTIL 700 PM CST THIS EVENING...
Local storm report, Dec 30, 5:04 PM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
604 PM CDT MON DEC 30 2002

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0245 PM    KILLEEN                   TX   1 INCH HAIL
12/30/02   BELL                           REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0322 PM    2 W CORSICANA             TX   .75 INCH HAIL
12/30/02   NAVARRO                        REPORTED BY EMERGENCY
                                          MANAGEMENT.

0410 PM    TEMPLE                    TX   1.75 INCH HAIL
12/30/02   BELL                           QUARTER SIZE HAIL ALSO
                                          RECEIVED AT MOODY AND
                                          LAKE BELTON. REPORTED
                                          BY EMERGENCY MANAGEMENT.

0410 PM    OLA                       TX   .75 INCH HAIL
12/30/02   KAUFMAN                        HAIL FROM EAST OF
                                          KAUFMAN TO THE KAUFMAN
                                          COUNTY LINE.  .
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0420 PM    PHALBA                    TX   WIND DAMAGE
12/30/02   VAN ZANDT                      TREES DOWN IN SW PART
                                          OF THE COUNTY. REPORTED
                                          BY LAW ENFORCEMENT
                                          OFFICIAL.

0430 PM    TROY                      TX   .75 INCH HAIL
12/30/02   BELL                           MARBLE TO DIME SIZE HAIL.

0433 PM    GUN BARREL CITY           TX   .75 INCH HAIL
12/30/02   HENDERSON                      ALSO AT EUSTACE.
                                          STRONG WINDS (UNK
                                          SPEED). REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0505 PM    BROWNSBORO                TX   WIND DAMAGE
12/30/02   HENDERSON                      TREES AND POWER LINES
                                          DOWN.  REPORT FROM
                                          CHANDLER PD.

0505 PM    EDOM                      TX   WIND DAMAGE
12/30/02   VAN ZANDT                      TREES AND POWER LINES
                                          DOWN IN AND AROUND
                                          EDOM. REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0510 PM    MARLIN                    TX   .75 INCH HAIL
12/30/02   FALLS                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0520 PM    7 W GROESBECK             TX   FLOOD
12/30/02   LIMESTONE                      LOW AREA FLOODING ALONG
                                          FM 164

0520 PM    TROY                      TX   1 INCH HAIL
12/30/02   BELL                           ON HWY 164 7W OF
                                          GROESBECK. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.
Special weather statement, Dec 30, 6:00 PM CST, 34 minutes before
TXZ094-095-105>107-121>123-125-146-147-158-160-161-310100-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
600 PM CST MON DEC 30 2002

TORNADO WATCH #810 HAS BEEN REMOVED FROM THE FOLLOWING COUNTIES...

BELL        DELTA       FALLS       FANNIN
FREESTONE   HENDERSON   HOPKINS     HUNT
KAUFMAN     LAMAR       LIMESTONE   NAVARRO
RAINS       VAN ZANDT

TORNADO WATCH #810 REMAINS IN EFFECT FOR...ANDERSON...LEON AND
ROBERTSON COUNTIES...
Local storm report, Dec 30, 6:04 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
604 PM CDT MON DEC 30 2002

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0245 PM    KILLEEN                   TX   1 INCH HAIL
12/30/02   BELL                           REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0322 PM    2 W CORSICANA             TX   .75 INCH HAIL
12/30/02   NAVARRO                        REPORTED BY EMERGENCY
                                          MANAGEMENT.

0410 PM    TEMPLE                    TX   1.75 INCH HAIL
12/30/02   BELL                           QUARTER SIZE HAIL ALSO
                                          RECEIVED AT MOODY AND
                                          LAKE BELTON. REPORTED
                                          BY EMERGENCY MANAGEMENT.

0410 PM    OLA                       TX   .75 INCH HAIL
12/30/02   KAUFMAN                        HAIL FROM EAST OF
                                          KAUFMAN TO THE KAUFMAN
                                          COUNTY LINE.  .
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0420 PM    PHALBA                    TX   WIND DAMAGE
12/30/02   VAN ZANDT                      TREES DOWN IN SW PART
                                          OF THE COUNTY. REPORTED
                                          BY LAW ENFORCEMENT
                                          OFFICIAL.

0430 PM    TROY                      TX   .75 INCH HAIL
12/30/02   BELL                           MARBLE TO DIME SIZE HAIL.

0433 PM    GUN BARREL CITY           TX   .75 INCH HAIL
12/30/02   HENDERSON                      ALSO AT EUSTACE.
                                          STRONG WINDS (UNK
                                          SPEED). REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0505 PM    BROWNSBORO                TX   WIND DAMAGE
12/30/02   HENDERSON                      TREES AND POWER LINES
                                          DOWN.  REPORT FROM
                                          CHANDLER PD.

0505 PM    EDOM                      TX   WIND DAMAGE
12/30/02   VAN ZANDT                      TREES AND POWER LINES
                                          DOWN IN AND AROUND
                                          EDOM. REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0510 PM    MARLIN                    TX   .75 INCH HAIL
12/30/02   FALLS                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0520 PM    7 W GROESBECK             TX   FLOOD
12/30/02   LIMESTONE                      LOW AREA FLOODING ALONG
                                          FM 164

0520 PM    TROY                      TX   1 INCH HAIL
12/30/02   BELL                           ON HWY 164 7W OF
                                          GROESBECK. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.

Nearby

Severe Thunderstorm Warnings in Texas, 2002Every severe thunderstorm warning in 2002

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; verification from NCEI's Storm Data; the sounding from the Mesonet's radiosonde archive.